Algebraic approximation of manifolds and spaces
Séminaire Bourbaki : vol. 1979/80, exposés 543-560, Séminaire Bourbaki, no. 22 (1981), Talk no. 548, 22 p.
@incollection{SB_1979-1980__22__73_0,
     author = {Tognoli, A.},
     title = {Algebraic approximation of manifolds and spaces},
     booktitle = {S\'eminaire Bourbaki : vol. 1979/80, expos\'es 543-560},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     note = {talk:548},
     publisher = {Springer-Verlag},
     number = {22},
     year = {1981},
     zbl = {0456.57012},
     mrnumber = {636518},
     language = {en},
     url = {http://www.numdam.org/item/SB_1979-1980__22__73_0/}
}
TY  - CHAP
AU  - Tognoli, A.
TI  - Algebraic approximation of manifolds and spaces
BT  - Séminaire Bourbaki : vol. 1979/80, exposés 543-560
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:548
PY  - 1981
DA  - 1981///
IS  - 22
PB  - Springer-Verlag
UR  - http://www.numdam.org/item/SB_1979-1980__22__73_0/
UR  - https://zbmath.org/?q=an%3A0456.57012
UR  - https://www.ams.org/mathscinet-getitem?mr=636518
LA  - en
ID  - SB_1979-1980__22__73_0
ER  - 
%0 Book Section
%A Tognoli, A.
%T Algebraic approximation of manifolds and spaces
%B Séminaire Bourbaki : vol. 1979/80, exposés 543-560
%A Collectif
%S Séminaire Bourbaki
%Z talk:548
%D 1981
%N 22
%I Springer-Verlag
%G en
%F SB_1979-1980__22__73_0
Tognoli, A. Algebraic approximation of manifolds and spaces, in Séminaire Bourbaki : vol. 1979/80, exposés 543-560, Séminaire Bourbaki, no. 22 (1981), Talk no. 548, 22 p. http://www.numdam.org/item/SB_1979-1980__22__73_0/

[1] S. Akbukut - Algebraic equations for a class of P.L. spaces, Math. Annalen 231(1977), 19-31. | MR | Zbl

[2] S. Akbulut and H. King - The topology of real algebraic sets with isolated singularities, Preprint of University of Maryland (1978). | MR

[3] M.F. Atiyah - K-theory, W.A. Benjamin, New York-Amsterdam 1967. | MR | Zbl

[4] R. Benedetti, A. Tognoli - Sur les fibrés vectoriels algébriques réels, C. R. Acad. Sc. Paris, t. 287 (6/11/78). | MR | Zbl

[5] R. Benedetti, A. Tognoli - On real algebraic vector bundles, to appear on Sciences Mathématiques. | MR | Zbl

[6] R. Benedetti, A. Tognoli - Approximation theorems in real algebraic geometry, Sem. Norguet, may 1979. | MR

[7] L. Beretta, A. Tognoli - Complete intersections and algebraic cycles, to appear on B.U.M.I. | MR | Zbl

[8] A. Borel, A. Haefliger - La classe d'homologie fondamentale d'un espace analytique, Bull. Soc. Math. France (1961), 89 | Numdam | MR | Zbl

[9] P.E. Conner, E.E. Floyd - Differential periodic maps, Springer Berlin (1964). | MR | Zbl

[10] N.H. Kuiper - Algebraic equations for non smoothable 8-manifolds, I.H.E.S., N. 33(1968). | Numdam | Zbl

[11] M.G. Marinari, M. Raimondo - Fibrati vettoriali su varieta algebriche definite su corpi non algebricamente chiusi, Bolettino U.M.I. | Zbl

[12] J. Nash - Real algebraic manifolds, Ann. of Math. 56(1952). | MR | Zbl

[13] J. Roberts - Singularity subschemes and generic projections, Trans. Amer. Math. Soc., Vol. 212(1975). | MR | Zbl

[14] H. Seifert - Algebraische approximation von Mannigfaltigkeiten, Math. Zeitschrift, 41(1936). | Zbl

[15] R. Thom - Quelques propriétés globales des variétés différentiables, Com. Math. Helvetici (1964). | Zbl

[16] A. Tognoli - Algebraic geometry and Nash functions, Institutiones mathematicae, Vol. III, Acad. Press London and New-York. | MR | Zbl

[17] H. Whitney - Differentiable manifolds, Ann. of Math., 37(1936). | JFM | Zbl

[18] A.H. Wallace - Algebraic approximation of manifold, Proc. London Math. Soc., 3(7), (1957). | MR | Zbl